MathSciNet Relay Station
MathSciNet bibliographic data
MR106193 (21 #4927) 06.00
Morel, Anne C. On the arithmetic of order types. Trans. Amer. Math. Soc. 92 1959 48–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement